# SDR YENA200812020125

- Difficulty date: November 26, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000049
- Aircraft time: 6,176 hours, 3,687 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: W51219106685401
- Condition: Defective
- Location: Le Slat
- Part time: 6,176 hours, 3,687 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLT 662, MCO-BUF, ON APPROACH SLAT FAIL WHEN EXTENDING FROM FLAPS 3 TO 5.  TS PER FIM 27-81-00-810-805.  FOUND DEFECTIVE HARNESS W512.  REMOVED AND REPLACED LEFT SLAT HARNESS W512 191-06685-401 IAW E190 MM 27-83-07, OPS CHECK GOOD.
